# SDR HDNA201502190005

- Difficulty date: February 19, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N575LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9114
- Aircraft time: 2,975 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 1173042303
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TAIL BOOM VERTICAL STABILIZER FIN SPAR PROPAGATING FROM A LIGHTING HOLE.
